# SDR SWAA2022013162202

- Difficulty date: January 18, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED ; / [01] LOCATED AND DRILLED FWD CORNER SCUFF PLATE PER SRM 51-40-02; [02] INSP C/W TASK CARD CORRECTIVE ACTION #1.; [03] CORNER SCUFF PLATE TO BE INSTALLED ON TTG8Q002ELJ2 AND LEAK CHECK ON TTG8Q00A0DA3; [04] VERIFIED C/A #3
